# SDR UALA2012021600954

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 77,180 hours, 23,939 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERRATIC FQIS INDICATION, STRAY CAPACITANCE CAUSED BY SHIELD DAMAGE WITHIN THE HI-Z CONNECTOR IS A KNOWN CAUSE AND A COMMON PROBLEM ON FQIS.   ACCOMPLISHED CONNECTOR CHECK, NO DEFECT NOTED.  ALSO RANG HI Z WIRE FOR OPEN AND SHORT BETWEEN CTR, IN SHIELD & OUTER SHIELD.  NO FAULT NOTED.
